MathSciNet Relay Station
MathSciNet bibliographic data
MR972378 54H25 (47H10 47H17)
Harder, Alberta M.; Hicks, Troy L. A stable iteration procedure for nonexpansive mappings. Math. Japon. 33 (1988), no. 5, 687–692.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement